# SDR C2XA95IA315

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT FLOOR SEAT TRACK WAS FOUND TO BE CORRODED.  THE AFFECTED PORTIONS OF SEAT TRACK WERE REMOVED AND REPLACED BY MAINTENANCE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
